My doctor tapered me off opana ER 20 and 10 IR. He used some ER 15 I already had, to taper me off and I got the chills/sweats, nausea, diarrhea... but the worst is a nasty taste in my mouth. It is the worst!!! I have to have mints in my mouth all the and can only drink "strong" drinks (ie. high in syrup - Sunkist), and even that doesn't work most of the time. Actually, it has been going on for a long time, ever since the doctor has determined it isn't really helping me because I have built up a tolerance and I have been taking less. I didn't know what it was then. Now the 'taste' is interferring my eating/drinking. HELP!!!
It sounds like he's withdrawing you too fast. Maybe he can slow up. Sometimes it helps to switch to a different opiate if he intends to take you off all opiates. There are also a few drugs that make the wds milder. Many Doc's don't know about these, so ask for them. Clonidine, Baclofen, Zofran, and Trazodone. I'm sorry that I don't have any suggestions for the bad taste thing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 1 answer
Posted 17 Jan 2014 • 5 answers
Posted 28 Nov 2014 • 2 answers
Posted 27 Jan 2016 • 0 answers
Posted 18 days ago • 1 answer